# SDR DALA13069869209

- Difficulty date: December 14, 2013
- Submitted: December 16, 2013
- Operation: Air carrier
- Aircraft: N909DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53389
- Aircraft time: 49,192 hours, 26,025 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 160-200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR WEB CORRODED BS 160-200, LBL 10- RBL 10.   CUT OUT DAMAGED FLOOR WEB.  FABRICATED AND INSTALLED REPAIR DOUBLER AND FILLER IAW SRM 51-11-01 AND ERA 520330-14, REV O.
